# SDR CALA2025091008738

- Difficulty date: September 8, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 77,748 hours, 28,731 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Elec Connector
- Part number: BACC63CB188SN
- Condition: Damaged
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

B SIDE HYD OVHT LIGHT ILLUMINATED.  FOUND ELEC HYD PUMP B CONNECTOR (D2666) DAMAGED.   REMOVED ALL OLD CONTACTS AND RETERMINATED ALL WIRES WITH NEW CONTACTS AND INSTALLED IN CONNECTOR D2666 IAW WDM 29-11-12-1 & VERIFYING CONTINUITY BACK TO R318 IN THE P91 PANEL. SECURED HARNESS & BACKSHELL & CONNECTED TO ELEC HYD SYS B PUMP. REF SWPM 20-61-11, WDM 29-34-11. OPS CHECKS TO BE COMPLETED ON LP 6213343.
